# SDR ASAA2023032442581

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N288AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60575
- Aircraft time: 16,654 hours, 5,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L2 DOOR OPENS HALFWAY THEN STICKS. GROUNDED - YES. PERFORMED OP CHECK OF THE L2 DOOR OP CHECKS GOOD IAW B737-900 AMM 52-13-00.
